# SDR RAIA00501016

- Difficulty date: January 9, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 1,096 hours, 984 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

8080- IAD- BRAKES LACK EFFECTIVENESS AT FIRST, THEN SUDDENLY LOCKED UP, CAPT AND F/O LEFT AND RIGHT BRAKE PEDALS.  MAINTENANCE, BRAKE CONTROL UNIT MESS ON CMC, NO EICAS MESSAGES.  CLEARED CMC MESSAGE AND OPS CHECKED BRAKES.
